# SDR DALA2023100208055

- Difficulty date: September 27, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 70,571 hours, 26,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4587357) DURING SVC CK FOUND RH FIRST CLASS EMERGENCY LIGHTS INOP. R/R FWD RH BATTERY PACK IAW B737 AMM 33-51.OPS CK GOOD.
